Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Errata and addenda to volume 9


Journal: Proc. Amer. Math. Soc. 10 (1959), 174-174
Original Article: Proc. Amer. Math. Soc. 9 (1958), 408-411.
Original Article: Proc. Amer. Math. Soc. 9 (1958), 335-339.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-59-99985-X
PII: S 0002-9939(59)99985-X
Article copyright: © Copyright 1959 American Mathematical Society